Differential and Integral Equations

Singular third-order boundary value problems

Donal O'Regan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1391-1417.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154294

Mathematical Reviews number (MathSciNet)
MR1133765

Zentralblatt MATH identifier
0737.34014

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

O'Regan, Donal. Singular third-order boundary value problems. Differential Integral Equations 4 (1991), no. 6, 1391--1417. https://projecteuclid.org/euclid.die/1371154294


Export citation